# SDR UIEA2018070301325

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,512 hours, 20,480 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, APU BLEED AIR VALVE WOULD NOT OPEN- NO DUCT PRESSURE. RECYCLED APU SWITCHES, DUCT PRESSURE NORMAL, NO DEFECTS NOTED AT THIS TIME IAW AMM 49-11-00.
